# SDR DXTA200601597

- Difficulty date: September 10, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600375
- Aircraft time: 9,958 hours, 8,112 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CO-PILOT RIGHT BRAKE PEDAL SPONGY.  COMPLIED WITH BRAKE BLEEDING REF CE560 MM 32-42-00.  OP'S CK GOOD AT THIS TIME.
